# SDR WI5R201803290002

- Difficulty date: March 29, 2018
- Submitted: March 29, 2018
- Operation: General aviation
- Aircraft: N431TX
- Make and model: Cessna 525C
- Aircraft serial: 0131
- Engine: Wilint FJ444A
- Engine time: 953 hours, 752 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Part time: 953 hours, 752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RETURNED TO THE REPAIR STATION FOR BIRD INGESTION.  POST EVENT BORESCOPE INSPECTION REVEALED DAMAGE TO THE IP AND HP COMPRESSOR.  DISASSEMBLY DID NOT FIND ANY EVIDENCE OR BIRD INGESTION.  THE IP ROTOR WAS MISSING A 3RD STAGE BLADE.
